# SDR DALA2017032002200

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND NICKED EXTERNAL DOUBLER ON BOTTOM AREA OF THE L1 DOOR. DOUBLER THE WAS REPLACED IAW SRM 52-05 FIG. 37 (SHEET 1).
